# SDR HEEA062534

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 3100 · Indicating/Recording System
- Part: Lens
- Part number: 222375010111
- Condition: Broken
- Location: Signal Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNAL ASSEMBLY HAS BROKEN LENS.
